中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: A uniform semiclassical calculation of the rings in photodetachment microscope
作者: Yang, GC ;  Du, ML
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 2000
卷号: 33, 期号:1, 页码:1-6
关键词: ELECTRIC-FIELD ;  INTERFERENCE
学科分类: Physics
通讯作者: Yang, GC , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
部门归属: Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; Chinese Acad Sci, Inst Phys, Lab Opt Phys, Beijing 100080, Peoples R China; Tsing Hua Univ, Ctr Adv Study, Beijing 100084, Peoples R China
英文摘要: We describe a uniform semiclassical theory for the spatial distribution of the photodetached electron of H- in the presence of a static electric field. In this theory we propagate the photodetached electron wavefunction using a mixed position and momentum coordinate method to large distance where a uniform approximation to the electron flux distribution is calculated. Details are given for the propagation of the mixed coordinate wavefunction with cylindric symmetry and the transformation between configuration space wavefunction and the mixed position and momentum wavefunction.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000085038200001
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13024
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
A uniform semiclassical calculation of the rings in photodetachment microscope.pdf(280KB)----开放获取View Download

Recommended Citation:
Yang, GC,Du, ML. A uniform semiclassical calculation of the rings in photodetachment microscope[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2000,33(1):1-6.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Yang, GC]'s Articles
 [Du, ML]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Yang, GC]‘s Articles
 [Du, ML]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: A uniform semiclassical calculation of the rings in photodetachment microscope.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace